Aa
Aa
A
A
A
Close
Avatar universal

overdose

I just accidently gave my 60 pound dog an oxycotin 40 mg pill, what should I do
2 Responses
Sort by: Helpful Oldest Newest
99457 tn?1321878677
take it to the vet asap
Helpful - 0
460185 tn?1326077772
I agree with therese101.  Take the dog to the vet before the drug gets into his/her system.  They will probably induce vomiting and use charcoal to absorb the "poison" the dog has consumed.  But you should take him asap; the sooner he/she gets this out of his/her system, the better.

lonewolf


Helpful - 0
Have an Answer?

You are reading content posted in the Dogs Community

Top Dogs Answerers
675347 tn?1365460645
United Kingdom
974371 tn?1424653129
Central Valley, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Members of our Pet Communities share their Halloween pet photos.
Like to travel but hate to leave your pooch at home? Dr. Carol Osborne talks tips on how (and where!) to take a trip with your pampered pet
Ooh and aah your way through these too-cute photos of MedHelp members' best friends
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.